# SDR JJBA20130422011

- Difficulty date: April 22, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 28,625 hours, 39,668 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shutoff Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CREW REPORTED THAT THE NR1 ENGINE TORQUE WAS JUMPING WITH POWER LEVER ADJUSTMENT.  MX CREW TROUBLESHOT THE DISCREPANCY TO A BAD NR 1 HPSOV.
